To much ibuprofen?

Taking 7 800 mg ibuprofen bad to a 28 year old female 5 ft? 

8 Answers

Relevance
  • 2 weeks ago

    wow, enjoy your GI bleeding....

  • Anonymous
    1 month ago

    It's a lot, can do nothing but can destroy the liver.

  • 1 month ago

    Other side effects are depression and sores in your mouth. It causes internal bleeding that is going to cause nausea, vomiting and black stools.

    Source(s): Nurse Epi
  • poldi2
    Lv 7
    1 month ago

    That is a lot for anyone, regardless of age or height.

    But if you don't mind liver damage, heart damage, brain damage, tinnitus, muscle and eye twitches, sleeplessness and diarrhea then find.

  • How do you think about the answers? You can sign in to vote the answer.
  • Danny
    Lv 5
    1 month ago

    You shouldn't be taking that much in one go, always read the labels before taking medication.

  • 1 month ago

    Yes. Adults should not exceed 800 mg at once or 3,200 mg per day.

  • Greg
    Lv 7
    1 month ago

    For normal adults, I do not have your medical record, the maximum dosage is 800 mg 4 times a day. So it sounds like you are at risk of dying from liver damage.

  • 1 month ago

    That's way too much - can cause permanent damage.

Still have questions? Get your answers by asking now.